# SDR UPS02M39031

- Difficulty date: June 30, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft time: 37,451 hours, 6,971 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AFT CARGO CORROSION ON SEAT TRACK BETWEEN STA 1841 - 1887 LBL 20.  CORROSION FOUND EXCEEDING LIMIT PER SRM 53-70-00 FIG 3 VOL I REV 31.  SEAT TRACK REMOVED, REWORKED IAW DWG AGA3855 AND INSTALLED AS PER SRM 51-31-01 VOL II REV 31.
